MathSciNet Relay Station
MathSciNet bibliographic data
MR3945 48.0X
Thrall, Robert M. On projective equivalence of trilinear forms. Ann. of Math. (2) 42, (1941). 469–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement